Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 15, 2024, 5:28 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2024, 5:28 PM MDT (23:28 UTC)
- Expired
- May 15, 2024, 6:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 139 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -454 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WUUS55 KPUB 152328
SVRPUB
COC009-011-071-160000-
/O.NEW.KPUB.SV.W.0006.240515T2328Z-240516T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
528 PM MDT Wed May 15 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
Northeastern Las Animas County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 600 PM MDT.
* At 528 PM MDT, a severe thunderstorm was located 19 miles northwest
of Pritchett, or 26 miles northwest of Springfield, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, northeastern Las Animas and southeastern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10298 3759 10317 3786 10306 3777 10290
3769 10276
TIME...MOT...LOC 2328Z 212DEG 22KT 3761 10303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
mw2 follow-up statements
621
WWUS55 KPUB 152347
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
547 PM MDT Wed May 15 2024
COC071-152356-
/O.CAN.KPUB.SV.W.0006.000000T0000Z-240516T0000Z/
Las Animas CO-
547 PM MDT Wed May 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved into
southeastern Bent County. Therefore, the warning has been cancelled
for Las Animas County.
&&
LAT...LON 3760 10287 3764 10307 3786 10306 3777 10290
3769 10276
TIME...MOT...LOC 2346Z 210DEG 12KT 3768 10298
$$
COC009-011-160000-
/O.CON.KPUB.SV.W.0006.000000T0000Z-240516T0000Z/
Baca CO-Bent CO-
547 PM MDT Wed May 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES...
At 546 PM MDT, a severe thunderstorm was located 21 miles west of Two
Buttes Reservoir, or 27 miles northwest of Springfield, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca and southeastern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3760 10287 3764 10307 3786 10306 3777 10290
3769 10276
TIME...MOT...LOC 2346Z 210DEG 12KT 3768 10298
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
mw375
WWUS55 KPUB 152358
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
558 PM MDT Wed May 15 2024
COC009-011-160008-
/O.EXP.KPUB.SV.W.0006.000000T0000Z-240516T0000Z/
Baca CO-Bent CO-
558 PM MDT Wed May 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA AND
SOUTHEASTERN BENT COUNTIES WILL EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
&&
LAT...LON 3760 10287 3764 10307 3786 10306 3777 10290
3769 10276
TIME...MOT...LOC 2358Z 212DEG 22KT 3774 10294
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:07 PM MDT, 3 hours 21 minutes earlier. Its key messages:
- Showers and thunderstorms into this evening, a few may become strong to severe across the Plains.
- Locally heavy rainfall from thunderstorms may produce localized flash flooding through tonight.
- Continued chances for afternoon showers and weak thunderstorms are expected for the high country through the extended.
- Above normal temperatures and mostly dry weather expected for lower elevations for Friday through Sunday.
- A pattern change arrives early next week.
Area forecast discussion, May 15, 2:07 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 207 PM MDT Wed May 15 2024 .KEY MESSAGES... - Showers and thunderstorms into this evening, a few may become strong to severe across the Plains. - Locally heavy rainfall from thunderstorms may produce localized flash flooding through tonight. - Continued chances for afternoon showers and weak thunderstorms are expected for the high country through the extended. - Above normal temperatures and mostly dry weather expected for lower elevations for Friday through Sunday. - A pattern change arrives early next week. && .SHORT TERM /THROUGH THURSDAY/... Issued at 205 PM MDT Wed May 15 2024 Currently...showers and thunderstorms have started to develop across much of southern Colorado early this afternoon. A few have pulsed up briefly, and likely produced small hail and locally heavy rainfall. Temperatures are nice out there so far, with mid 60s to mid 70s across much of the Eastern Plains. Low level flow has turned northeasterly behind a cold front that passed across the Plains this morning. Rest of today and tonight...a weak upper low will continue to slowly track east across the Desert Southwest through tonight, while a quick upper shortwave drops across central Colorado. Moisture associated with the upper low to the south has led to PWAT values near 0.75 inches, about 150 percent of normal. Higher dewpoint air behind the cold front that passed through this morning has spread across the Plains, with mid to upper 40 readings. Mesoanalysis indicates SBCAPE values in the 1000-1500 j/kg range across the Plains. This has allowed showers and thunderstorm develop for this afternoon across the region. While shear is marginal at around 35 kts, a couple of storms could become strong to severe with hail near an inch in diameter and wind gusts near 60 mph. Locally heavy rainfall could lead to localized flash flooding on burn scars and in urban areas. The area across eastern Las Animas and Baca Counties will see the greatest potential for strong to severe storms. Elsewhere, stronger storms may be capable of producing half inch hail and strong wind gusts. Snow levels will remain high, with minor accumulations possible above 11 kft through tonight. Models in good agreement with slow moving storms tracking east this evening and overnight. The strong to severe threat should diminish after sunset, and the loss of daytime instability. Most shower activity across the Plains should come to an end overnight. The exception will be for areas along the southern Sangre de Cristo Mountains and Raton Mesa, where showers and thunderstorms look to continue into Thursday morning. Thursday...the upper low to the south will continue to track east into western Texas by tomorrow afternoon. Wrap around flow will continue to impact areas along the southern Sangre de Cristo Mountains and Raton Mesa for the morning hours. Weak energy in northwesterly flow aloft will spread across Colorado during the late morning to early afternoon. Isolated to scattered showers and thunderstorms are forecast to redevelop, initially over the Mountains, and spread east into the adjacent Plains by mid to late afternoon. Drier air behind the departing system should lessen instability, with gusty outflow winds being the main concern. Temperatures on Thursday will remain cool, with 60s to low 70s across much of the region. Mozley && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 205 PM MDT Wed May 15 2024 Thursday Night Through Sunday.. Models bring the low into the Texas/Oklahoma panhandle region by Thursday evening, which could keep some showers and weak thunderstorm activity over our southern mountains and far southern plains for Thursday evening as well. As the low continues to push off to our east, showers and storms look to come to an end by around midnight or so at the latest. Overnight low temperatures Thursday night into Friday morning will be seasonably mild. With ridging building in behind the departing low, daytime highs look to climb well into the 80s for most of our plains on Friday afternoon, with many location seeing highs of five to ten degrees above normal for this time of year. Thunderstorm chances decrease for Friday, though a few showers and weak storms will still be possible across the high country, especially for our southern mountains. A trough passes to our north throughout Saturday, and looks to shove a weak cold front southward at some point as well. This front doesn't appear to be strong enough to have much impact on our expected temperatures. It doesn't look to bring any significant precip chances with it either, especially for our plains, though showers and thunderstorms will likely increase in coverage over the high country for Saturday. Temperatures still look to rise into the mid 80s for Saturday afternoon across our plains, with mid 70s for mountain valleys. Our flow aloft begins to transition to more southwesterly for Sunday, as another trough begins to push into the northern Rockies and a low begins to move toward southern California. This pattern shift will increase temperatures somewhat across the area, and will also bring in some breezier winds as well. Daytime highs look to climb into the low 90s across our far eastern plains for Sunday, with mid to upper 80s for most of the I-25 corridor, and 70s for mountains valleys. Southwesterly winds gusting to 30mph are expected across lower elevations on Sunday, with continued chances for showers and thunderstorms over and near the higher terrain. Monday Onwards.. Models begin to diverge as we head into the beginning of next week, though it does seem likely that warm, dry and windy weather is expected for Monday, before a trough passes sometime on Tuesday. Though there is a lot of disagreement on timing and amplitude of this trough, the general consensus between ensemble members seems to keep the wave open, which wouldn't bode well for precip chances on the plains. Current thinking is that we'll see continued chances for showers and storms over the high country during this period, with possible critical meteorological fire weather conditions over portions of our plains for Monday (and possibly Sunday if the system quickens). Though with recent green-up, it is likely that many zones will not see any fire weather highlights with this upcoming system, given that fuels are not conducive for rapid fire spread. Expect daytime highs to remain above normal for Monday, and to cool several degrees behind the trough, which would bring highs down closer to normal for Tuesday and Wednesday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 205 PM MDT Wed May 15 2024 Aviation.. Showers and thunderstorms will continue across the region through this evening, impacting all three terminals. Gusty outflow winds of 30 to near 40 kts will be possible, along with reduced VIS and CIGS. KCOS and KPUB will have the highest potential for thunderstorms through 02-03Z this evening. Low CIGS are expected overnight, with improving conditions to VFR on Thursday morning. Another round of afternoon showers and thunderstorms are possible Thursday afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOZLEY LONG TERM...EHR AVIATION...MOZLEY
Hazardous weather outlook, May 15, 11:33 AM MDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Wed May 15 2024 COZ058>089-093>099-161745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Wed May 15 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are developing over the mountains and spread into the adjacent valleys and plains this afternoon and evening. The main risk with any thunderstorm will be lightning, locally heavy downpours, and high elevation snow showers. Scattered strong to possibly severe storms, capable of producing hail to the size of quarters and wind gusts near 60 mph, are possible this afternoon into the early evening for areas east of Interstate 25. Locally heavy rainfall possible, with a low risk of localized flash flooding. This includes the higher terrain and the urban corridor, with a low chance for impacts to the Decker and Spring burn scars. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Unsettled weather continues into Thursday. More showers and thunderstorms are expected for the region, especially across the southeast mountains. Snow is expected along the mountains, with rain showers and weak thunderstorms elsewhere. Greatest hazards with any more organized thunderstorms will be gusty winds and lightning. Isolated to scattered showers possible each day through the weekend, though will be mostly restricted to the mountains. Showers increase across the mountains and valleys early next week, with critical fire weather conditions possible for the plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 88/EHR
In the hours before
Special weather statement, May 15, 4:37 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Wed May 15 2024
COZ094-097-099-152300-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
437 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES THROUGH 500 PM MDT...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Kim, or 32 miles west of Springfield, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3737 10317 3748 10333 3772 10317 3758 10290
TIME...MOT...LOC 2236Z 210DEG 14KT 3748 10321
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 15, 4:45 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Wed May 15 2024
COZ072-073-077-078-152315-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
445 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 515 PM
MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Cotopaxi, or 55 miles north of Alamosa, moving east at
20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3820 10580 3834 10571 3837 10559 3829 10541
3806 10558
TIME...MOT...LOC 2244Z 288DEG 17KT 3826 10568
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 15, 4:59 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Wed May 15 2024
COZ099-152330-
Springfield Vicinity/Baca County CO-
459 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BACA COUNTY
THROUGH 530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm near
Campo, or 23 miles south of Springfield, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3706 10280 3731 10258 3714 10233 3699 10256
3700 10271
TIME...MOT...LOC 2259Z 223DEG 17KT 3706 10266
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 15, 5:01 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
501 PM MDT Wed May 15 2024
COZ099-152330-
Springfield Vicinity/Baca County CO-
501 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA COUNTY THROUGH
530 PM MDT...
At 501 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 18 miles west of Springfield, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3719 10293 3732 10308 3755 10284 3739 10262
TIME...MOT...LOC 2301Z 223DEG 17KT 3732 10294
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 15, 5:05 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
505 PM MDT Wed May 15 2024
COZ094-097-099-152330-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
505 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES THROUGH 530 PM MDT...
At 505 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Pritchett, or 27 miles west of Springfield, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3735 10305 3750 10325 3779 10307 3760 10279
TIME...MOT...LOC 2305Z 212DEG 18KT 3752 10311
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 15, 5:18 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
518 PM MDT Wed May 15 2024
COZ099-152345-
Springfield Vicinity/Baca County CO-
518 PM MDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BACA COUNTY THROUGH
545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Elkhart, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3699 10227 3732 10204 3700 10204
TIME...MOT...LOC 2318Z 212DEG 49KT 3704 10210
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 12:53 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| May 15, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 15, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 15, 2:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 15, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 15, 3:09 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 15, 3:29 PM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| May 15, 3:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| May 15, 3:54 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| May 15, 3:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| May 15, 4:07 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| May 15, 4:26 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| May 15, 4:30 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| May 15, 4:37 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| May 15, 4:45 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| May 15, 4:59 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| May 15, 5:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 15, 5:05 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| May 15, 5:57 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.